18 Endeavor, Suite 200, Irvine, CA

2.5 weeks post hyaluronidase, and now have a deep trough, did it dissolve the tissue?

Cosmetic Treatments QuestionsCategory: Hyaluronidase2.5 weeks post hyaluronidase, and now have a deep trough, did it dissolve the tissue?
A patient asked 9 months ago
Hi I had voluma in my cheeks and was over filled but wanted to add volume to the apples of my cheeks. I did not have deep tear troughs before. I had the filler disssolved after multiple rounds and I am left with a deep tear like trough running down my left cheek. Did hyaluronidase dissolve my tissue? Will it come back? It has been 2 1/2 weeks since my last hyaluronidase session. What can be done to fix this? Please help me I’m getting married later this year.
1 Answers
Dr. Elham Jafari Staff answered 2 years ago

Deep Trough after Hyaluronidase

 
Hi and thank you for your question! Hyaluronidase works by dissolving hyaluronic acid (whether it’s injected or the naturally-occurring hyaluronic acid of extra cellular matrix). So, in theory hyaluronidase can result in volume loss in areas of injection. If that’s the case, any lost volume can be restored by injection of hyaluronic acid fillers. However in your case since you have various treatments, I highly recommend that you discuss this with your physician and do an objective assessment by comparing pictures taken before and between the procedures to determine which issues were preexisting and which are new. Objective comparison of pictures is the most effective way to address these concerns and I hope your physician has obtained them. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.